# SDR FDEA202405280879

- Difficulty date: May 28, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N729FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 657
- Aircraft time: 46,191 hours, 25,854 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A5796030000200
- Part serial: FH1137
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3EA CRACKS (5MM&8MM&12MM) WERE FOUND AT L/H WING CENTER FLAP RIB26 OF TOP SURFACE   RIB FLANGE. ACCOMPLISHED THE FLANGE REPAIR AT RIB26 S-2.6~R/S AND DOUBLER REPAIR AT RIB26~27 S-  2.3~R/S LH CENTER FLAP I.A.W FEDEX EA NO:T6-5750-T0379330 P1, SEQ NO:1249, TITLE:WINGS-  FLIGHT SURFACES-LH CENTER FLAP-CRACKS IN UPPER FLANGES OF RIBS17 AND 26-ALI 575306-  01, THE REPAIR CLASSIFIED AS MAJOR CAT.A PER GMM 6-2-100
